# SDR DHL2001365001

- Difficulty date: February 20, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PRE TAKEOFF CHECKLIST DISCOVERED THE CAPTAINS SLIDING WINDOW WOULD NOT LATCH PROPERLY.  LUBED LOCKING MECHANISM.  PERFORMED OPERATIONAL CHECK IAW MM 56-10-0.  OPS CHECK NORMAL.  OK FOR SERVICE.
